Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    anabolicreview is offline New Member
    Join Date
    May 2004
    Posts
    1

    Q about continious injections

    I can't tell if im just being a wuss or not, but I'm injecting 1cc prop/eth test blend, and 1 cc of deca into each glute like every third day. Everytime I do i get a fever and night sweats till about the third day then it goes away, but by then i have to take my next injection and it starts all over again. There are huge knots in my ass from where I shoot it, and they're sore to the touch. It's real hard to massage them except for right after injection. And when I do inject again if I hit one of the knots (they're almost imposible to miss) it hurts the second the pin touches it and as I withdraw blood always comes out. Now I don't know if im just being paranoid, but I don't think they're abcess cause they get smaller and less painfull as the day goes on, and the fever get's milder and milder over like 5 days. Just wondering if anyone could help me shed some light as to what's going on.

  2. #2
    J_Rod245's Avatar
    J_Rod245 is offline Associate Member
    Join Date
    May 2004
    Location
    In the gym!!!
    Posts
    174
    Um........weird bro. I inject 80MG Fina and 100Mg Test Prop EVERYDAY but I isolate. I shoot into the body part that i will work that day. I get bumps occasionaly but nothing major. I do get the night sweats quite frequently. I keep my place at about 62 degrees all night. My roomie hates me for it.

  3. #3
    Join Date
    Mar 2004
    Location
    Cajun Country
    Posts
    431
    The fever sounds like it is test fever. Which may happen at the beginning of a cycle as your body becomes accustomed to the exogenous test being added to it. The knots in your a$$ will eventually go away if you massage the area well before and after the injects.

  4. #4
    Big Gulps, Huh?'s Avatar
    Big Gulps, Huh? is offline Associate Member
    Join Date
    Aug 2003
    Posts
    200
    You might also be getting the flu symptoms from injecting the prop every third day, when it should be done ED, that way the levels in your blood are much more stable.

  5. #5
    Ammar's Avatar
    Ammar is offline Senior Member
    Join Date
    Dec 2002
    Location
    Syria/Morocco
    Posts
    1,606
    Bro, stop shooting your glutes that often. Give them some rest before you shoot there again. Try doing your quads. Those are pretty easy from what I hear. Alternate between the 2 quads and 2 sides on ur tush (glutes)

    You are probably building up scar tissue like crazy...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •